# SDR 98ZZZX3215

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818TH
- Make and model: Cndair CL6001A11
- Aircraft serial: 1069
- Engine: Lyc ALF502L2
- System (JASC): 7250 · Turbine Section
- Part: Spacer
- Part number: 212107135
- Condition: Misinstalled
- Location: Nr 1 Engine
- Part time: 4,204 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

HPN - NORMAL TAKEOFF EN ROUTE BAHAMAS.  APPROX 1 HR EN ROUTE AT FL 310, PILOT NOTED NR 1 ENG VIBRATION INCREASE FROM .3 M/S TO .6 M/S AND INCREASE IN ENG NOISE.  ALL OTHER ENG INDICATIONS WITHIN NORMAL PARAMETERS.  ENG NOISE SUBSIDED THEN INCREASE IN ENG VIBRATION FROM .6 M/S TO .9 M/S, WITHIN NORMAL LIMITS.  PILOT DISCONTINUED FLT, PRECAUTIONARY LANDING AT ISP.   BORESCOPE INSP REVEALED NR 2 TURB DISC DAMAGE.  ENG REMOVED AND REPLACED.  UPON ENG DISASSY AND REPAIR, ALLIED SIGNAL NOTED A GAS PRODUCER SPACER WAS INSTALLED.  SPACER CONFIG IS NOT COMPATIBLE WITH ALF502L-2C ENGINES AND THEY SUSPECT ENG DAMAGE A DIRECT RESULT OF INSTALL OF INCORRECT GAS PRODUCER SPACER CONFIG.  ENG REPAIRED AND RETURNED TO SERVICE.
